# SDR 95ZZZX5341

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, FOUND A BULGE IN THE SKIN AT FS 148, LT SIDE , JUST BELOW LONGERON 18.  CUT OUT DAMAGED AREA AND FABRICATE PARTS IAW DC9 53-04.  INSTALLED REPAIR IAW SRM 53-04.  N/R NR 027F1-0027.
